Browse by Author or Creator
Group by: Item type | No Grouping
Jump to: Article
Number of items: 5.
Berkolaiko, G. and Grinfeld, M. (2006) Multiplicity of periodic solutions in bistable systems. Proceedings A: Mathematical, Physical and Engineering Sciences, 462 (2067). pp. 1001-1019. ISSN 1364-5021
Berkolaiko, G. (2004) Form factor for large quantum graphs: evaluating orbits with time-reversal. Waves in Random Media, 14. S7-S27. ISSN 0959-7174
Berkolaiko, G. (2003) Form factor for a family of quantum graphs: an expansion to third order. Journal of Physics A: Mathematical and Theoretical, 36 (31). pp. 8373-8392. ISSN 0305-4470
Berkolaiko, G. (2003) Intermediate wave-function statistics. Physical Review Letters, 94 (13). p. 134103. ISSN 0031-9007
Berkolaiko, G. and Shanz, H. and Whitney, R.S. (2002) Leading off-diagonal correction to the form factor of large graphs. Physical Review Letters, 88 (10). p. 104101. ISSN 00319007
This list was generated on Wed May 22 06:55:36 2013 BST.